# SDR UPS07848820

- Difficulty date: December 27, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING UPPER LEADING EDGE RIB CRACKED AT XFS 659.  STOP DRILLED CRACKED RIB AT WING STA XFS 659 IAW SRM 51-1-21, AND SRM 57-02-00.  FABRICATED AND INSTALLED REPAIR DOUBLER AT WING STA XFS 659 IAW SRM 57-02-00, AND SRM 51-1-20D.
